# SDR AALA202411182736

- Difficulty date: October 28, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON HAS A CRACK IN THE CUTOUT MID UPPER AROUND FASTENER. REPLACED STIFFENER AT RIGHT HAND PYLON OUTBOARD CUTOUT MID UPPER SIDE IAW B787-8 SRM B787-A-51-43-05-03A-010A-A.
